# SDR CALA2017040700896

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 71,497 hours, 17,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Damaged
- Location: Bs 293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL DISCOVERED FUSELAGE SKIN TORN, ONE INCH LONG, BS 293 BETWEEN STRINGERS 21 - 22R.  REPAIRED IAW AVO 125-17-04-04-01, STEP 4.
